# SDR 97FDEA00383

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushings
- Part number: ARB3846507
- Condition: Galled
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM  N00505   REF: TO EO 1-3210-7-3303B-P1, THE LT MAIN GEAR FWD TRUNNION SUPPORT FITTING BOTH FWD AND AFT BUSHINGS HAVE SEVERE GALLING 7 SCORING DURING REMOVAL OF PIVOT PIN, INNER BORE.  *S/D*  INSTALLED NEW BUSHING IN FWD TRUNNION PER CMM 20-20-07 AND SEALED, CLOSED 7-8-97.
